## Dakota Cross Country

## **Pre-Race Schedule**

**F** 

<b>Minutes</b>	${f V}$	${f JV}$	
<b>Before</b>			What To Do
Race			

		Adjust spikes
		Set up tent/ Find Bathrooms
		Meet w/ Coach (Put race # on Uniform)
		Get additional instruction
3:35	4:50	5 min light jog
3:40	4:55	Stretch / restroom
3:55	5:10	10 min Warm-up on course
4:05	5:20	Ind. Stretching / restroom
4:10	5:25	Change shoes/put jersey on
4:15	5:30	2-3 minute jog to starting line
4:18	5:33	Arrive at Starting Line
4:20	5:35	Run-outs / Strides /Drills
4:27	5:42	Team Huddle
4:28	5:43	Strip down to Uniform
4:30	5:45	Bang!!!!
	3:40 3:55 4:05 4:10 4:15 4:18 4:20 4:27 4:28	3:40 4:55   3:55 5:10   4:05 5:20   4:10 5:25   4:15 5:30   4:18 5:33   4:20 5:35   4:27 5:42   4:28 5:43

## **Post-Race schedule**

Minutes After Race	V	JV	What To Do
0 min	4:45-4:50	6:05-6:15	Catch breath, cheer on team, get water
5 min	4:50-4:55	6:10-6:20	Meet with Coach at predetermined point on course
15 min	5:00-5:05	6:20-6:30	Return to tent, change shoes/clothes
15 min	5:05	6:30	Check in with family/friends at the tent
20 min	5:10	6:35	Cool Down w/ team (5-20 min) cheering other runners
40 min	5:30	n/a	Report to start of JV Race
45 min	5:35	7:00	Stretch
50 min	5:40-finish	7:05- finish	Cheer on other runners in groups at various locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.